IJPAM: Volume 95, No. 2 (2014)
INDEPENDENT BERNOULLI RANDOM SUMS
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. A non-uniform bound for the distance between the distribution function of random sums of independent Bernoulli random variables and an appropriate binomial distribution function could be obtained. Two examples have been given to illustrate the result obtained.
Received: April 23, 2014
AMS Subject Classification: 62E17, 60F05, 60G05
Key Words and Phrases: Bernoulli random variable, binomial approximation, distribution function, random sums
Download paper from here.
DOI: 10.12732/ijpam.v95i2.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 245 - 248